# SDR SWAA2025032698406

- Difficulty date: February 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-07) AFT CARGO BAY; Z-ANGLE CORRODED; BS727 - BS767; RBL22; WL156<[01] BLENDED CORROSION ON AFT CARGO Z-ANGLE BS727 - BS767; RBL22 ACCOMPLISHED 10X MAG IAW SRM 51-10-02 VERIFIED MATERIAL LOSS TO BE ORIG .040'; LOSS .008'; REMAINING .032' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AFT CARGO Z-ANGLE BS727 - BS767; RBL22 IAW SRM 51-40-02 MATERIAL VERIFIED AS BAC1496-377-7075T6 A-TAG: A289181 FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5 STEPS D THROUGH H TREATED AND PRIMED IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804 TOPCOAT APPLIED IAW CUSTOMER BARCODE # TTG8Q00YXBJZ STEPS 1 THROUGH 3 INSTALLED Z-ANGLE BS727 - BS767; RBL22 IAW DWG. #146A7500 AND SRM 51-40-02-0G-0;[02] INSTALLED REPAIRED Z-ANGLE STA 727 TO 767; RBL 22 WITH REPAIR SPLICE INSTALLED BETWEEN STA 727D AND 727E IAW SRM 53-00-53-2R-5 BOEING DWG 146A7500 AND SRM 51-40-02-0G-0;[03] AUDIT C/W
